# SDR P5CA2020031900124

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 1321M91G01
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - TUBE, NO. 2 ENG L/H HYDRAULIC OIL DRAIN TUBE CONNECTION ACCESSORY DRIVE MODULE.( IAW AMM 70-50-00-912-001 REV. 129, REPLACE THE HYD DRAIN TUBE FOR #2 ENG, IAW AMM 71-71-00-796-067 REV. 129, PERFORM DRAIN CHECK, RESULT COND NORMAL AND NO LEAK FOUND. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY. )
